# SDR P5CA2011100700467

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EDGE OF LOWER AFT CARGO & NBSP; DOOR AT STATION 1915 HAS MINOR DEFORMATION DAMAGE & NBSP.  REPAIR ACCOMPLISHED AS PER EI T2011A52B REV 2.
